MathSciNet Relay Station
MathSciNet bibliographic data
MR7782 27.0X
Whitney, Hassler Differentiability of the remainder term in Taylor's formula. Duke Math. J. 10, (1943). 153–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement